# SDR DALA1154279258

- Difficulty date: December 14, 2006
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 27,098 hours, 13,731 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 59670951
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO VERTICAL STABILIZER ATTACH ANGLE REPAIR OD2006- SR-043 NRC B55-061119-328 BOEING APPROVAL 1-257893345-5.
